# SDR USAA960269

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 800
- Part time: 19,822 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURNG Q-6 CHECK VISUAL INSPECTION, FOUND 4 INCH AND .75 INCH GOUGE IN SKIN AT BS 800 BETWEEN STRINGER 22R AND STRINGER 24R.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
